# SDR ALGA201210126705

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N877AL
- Make and model: Skrsky S76C
- Aircraft serial: 760518
- Aircraft time: 4,302 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: 2071B17502
- Part serial: 16050711
- Condition: Corroded
- Location: Mlg
- Part time: 4,302 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WORN ROD END BEARING. ALSO FOUND CORROSION ON UPPER BRACE AND RETRACTION BRACE.
